On Somos-4 and Somos-5 Sequences
Matematičeskie zametki, Tome 110 (2021) no. 3, pp. 478-480
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
Somos sequence, nonlinear recurrence equation.
@article{MZM_2021_110_3_a13,
author = {A. V. Ustinov},
title = {On {Somos-4} and {Somos-5} {Sequences}},
journal = {Matemati\v{c}eskie zametki},
pages = {478--480},
year = {2021},
volume = {110},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2021_110_3_a13/}
}
A. V. Ustinov. On Somos-4 and Somos-5 Sequences. Matematičeskie zametki, Tome 110 (2021) no. 3, pp. 478-480. http://geodesic.mathdoc.fr/item/MZM_2021_110_3_a13/
[1] A. Hone, Bull. London Math. Soc., 37:2 (2005), 161–171 | DOI | MR
[2] A. Hone, Trans. Amer. Math. Soc., 359:10 (2007), 5019–5034 | DOI | MR
[3] A. V. Ustinov, Algebraicheskaya topologiya, kombinatorika i matematicheskaya fizika, Tr. MIAN, 305, MIAN, M., 2019, 330–343 | DOI | MR
[4] A. J. van der Poorten, C. S. Swart, Bull. London Math. Soc., 38:4 (2006), 546–554 | DOI | MR
[5] D. Gale, Tracking the Automatic ANT and Other Mathematical Explorations, Springer, New York, 1998 | DOI
[6] S. Fomin, A. Zelevinsky, Adv. in Appl. Math., 28:2 (2002), 119–144 | DOI | MR